Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 2, NWS Jackson, KY

February 20, 20144 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Feb 20, 2014, 11:07 PM EST for 4 counties in Kentucky. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2014, 11:07 PM EST (04:07 UTC)
Expired
Feb 20, 2014, 11:45 PM EST
In force
38 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Estill County, KY, Jackson County, KY, Lee County, KY, Rockcastle County, KY

The radar

The Jackson,KY radar (KJKL), 75 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 11:27 PM ESTHAIL 0.5Brodhead, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 10:47 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 487 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1388 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
487 m²/s²
0-3 km storm-relative helicity
629 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

961 
WUUS53 KJKL 210407
SVRJKL
KYC065-109-129-203-210445-
/O.NEW.KJKL.SV.W.0002.140221T0407Z-140221T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1107 PM EST THU FEB 20 2014

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ESTILL COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN JACKSON COUNTY IN SOUTHEAST KENTUCKY...
  WESTERN LEE COUNTY IN SOUTHEAST KENTUCKY...
  NORTHERN ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 1145 PM EST

* AT 1103 PM EST...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRAB
  ORCHARD...AND MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HIATT...LAKE LINVILLE...RENFRO VALLEY...MUELLERSVILLE...
  ROUNDSTONE...CONWAY...WILDIE...HUMMEL...SNIDER...BOONE...BUMMER...
  DISPUTANTA...ROCKFORD...JOHNETTA...CLIMAX...GOOCHLAND...
  THREELINKS...MORRILL...CLOVER BOTTOM AND EGLON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3749 8445 3748 8438 3754 8435 3754 8430
      3752 8427 3753 8420 3756 8417 3757 8410
      3760 8411 3767 8380 3749 8380 3749 8383
      3752 8388 3747 8388 3734 8450
TIME...MOT...LOC 0407Z 249DEG 46KT 3755 8447

HAIL...<.75IN
WIND...60MPH

$$

GEOGERIAN
1 follow-up statement
407 
WWUS53 KJKL 210423
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1123 PM EST THU FEB 20 2014

KYC065-109-129-203-210445-
/O.CON.KJKL.SV.W.0002.000000T0000Z-140221T0445Z/
JACKSON KY-ROCKCASTLE KY-LEE KY-ESTILL KY-
1123 PM EST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ESTILL...WESTERN LEE...NORTHERN ROCKCASTLE AND NORTHERN JACKSON
COUNTIES UNTIL 1145 PM EST...

AT 1121 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEREA TO WILLAILLA...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LAKE LINVILLE...ROUNDSTONE...ROCKFORD...RENFRO VALLEY...WILDIE...
DISPUTANTA...MUELLERSVILLE...HUMMEL...CLIMAX...MORRILL...BUMMER...
THREELINKS...SHIRLEY...JOHNETTA...GOOCHLAND...CLOVER BOTTOM...KERBY
KNOB...LOCUST BRANCH...HISEL AND EGLON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3749 8445 3748 8438 3754 8435 3754 8430
      3752 8427 3753 8420 3756 8417 3757 8410
      3760 8411 3767 8380 3749 8380 3749 8383
      3752 8388 3747 8388 3734 8450
TIME...MOT...LOC 0423Z 254DEG 40KT 3756 8429 3731 8442

HAIL...<.75IN
WIND...60MPH

$$

HAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 10:37 PM EST, 30 minutes earlier.

Area forecast discussion, Feb 20, 10:37 PM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
1037 PM EST THU FEB 20 2014

.UPDATE...
ISSUED AT 1037 PM EST THU FEB 20 2014

MADE MULTIPLE UPDATES DURING THE EVENING TO FINE TUNE THE
FORECAST...INCLUDING TIMING OF WX TONIGHT. EVEN THOUGH STRENGTH OF
CONVECTION SHOULD SHOW AN OVERALL DIMINISHING TREND AS IT HEADS
EAST...STRONG ENVIRONMENTAL WINDS ALOFT WILL BE DRAGGED TO THE
SURFACE AND STILL POSE A THREAT OF DAMAGE TONIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 135 PM EST THU FEB 20 2014

TIMING FOR THE FRONTAL PASSAGE IS HIGH CONFIDENCE WITH COLLABORATED
FORECAST AND MODELS ALL AGREEING. CURRENTLY CLOUDS...TEMPS AND DWPTS
ARE ALL INCREASING RAPIDLY. TEMPS HAVE HIT 70 AT A COUPLE OF OUR SRN
AIRPORTS AND ARE IN THE UPPER 60S THROUGHOUT THE REST OF THE AREA.
COPIOUS AMOUNTS OF MOISTURE WITH DWPTS IN THE MID 50S. EXPECT THE
FRONT TO BE OVER INTERSTATE 75 AT 1 AM AND CLEAR OF THE STAT BY 4 AM.
THE TSRA WILL TRACK WITH AND JUST BEHIND THE FRONT WITH MOST OF THE
STORMS EAST OF THE STATE BETWEEN 7 AND 8 AM. EXPECTING SOME STRONG TO
SEVERE STORMS WITH THE FRONTAL PASSAGE BUT IT APPEARS THAT MUCH OF THE
SEVERE THREAT WILL BE DISSIPATED THROUGH MIDDLE KY AND THE TIMING FOR
THE FRONT AT NIGHT IS NOT AS CONDUCIVE TO SEVERE. STILL ANY CONVECTIVE
ACTIVITY COULD BRING THE LOW LEVEL JET WINDS TO THE SFC AND WHEN
COUPLED WITH STORM MOVEMENT OF 40 TO 50 MPH IT WOULD NOT TAKE MUCH
ADDITIONAL WIND TO BRING DOWN LARGE LIMBS AND TREES.

BY NOON ON FRI THE FRONT...ALL THE STORMS AND EVEN MOST OF THE CLOUDS
WILL SLIP EAST TO GIVE ERN KY A MUCH BETTER DAY. COOLER AIR WILL BE
RUSHING IN ON THE WEST WINDS THAT WILL REMAIN GUSTY UNTIL AFTER
SUNSET. LOOK FOR HIGHS ON FRI ONLY IN THE UPPER 40S TO LOWER 50S.
THEN WITH SOME CLEARING...LIGHTER WINDS AND STILL COLD AIR ADVECTION
THE LOWS FRI NIGHT WILL DROP TO AROUND THE FREEZING MARK. THERE MAY
BE SOME ICING PROBLEMS AS THE RAINFALL COULD FREEZE ON BRIDGES OR
OVERPASSES.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 340 PM EST THU FEB 20 2014

THE UPPER LEVEL PATTERN DURING THE EXTENDED WILL CONSIST OF A STRONG
500MB LOW DUE NORTH OF US...RESTING NEAR JAMES BAY...AND KEEPING
ZONAL FLOW ACROSS KY FROM SATURDAY 12Z THROUGH MONDAY 12Z. AT THIS
POINT...THE UPPER LEVEL LOW WILL FINALLY START TO SHIFT
EASTWARD...AND KY WILL FIND ITSELF IN A PATTERN IN WHICH COLDER AIR
WILL BEGIN TO FILTER IN FROM CANADA YET AGAIN BY MONDAY. THIS WILL
BE SHORTLIVED AS A SERIES OF SHORTWAVES DEVELOPS AND PASSES ACROSS
OR JUST NORTH OF THE UPPER GREAT LAKES REGION...PUTTING MUCH OF THE
EASTERN CONUS IN AN OVERALL TROUGHING PATTERN THROUGH THE REMAINDER
OF THE EXTENDED. THE SHORTWAVE ON TUESDAY WILL BE THE ONLY ONE THAT
LOOKS TO SHOW ANY SORT OF CONCERN FOR THE WEATHER TO IMPACT THE CWA.
OTHERWISE...THIS EXTENDED PERIOD LOOKS TO BE VERY DRY AND BENIGN.

STARTING OUT ON SATURDAY MORNING...WITH A MORE ZONAL PATTERN IN
PLACE...BUT A STILL PREDOMINATELY SOUTHERLY FLOW AT THE SURFACE AND
MOSTLY SUNNY SKIES...EXPECT TEMPS TO REMAIN WELL ABOVE NORMAL. HIGHS
THAT DAY SHOULD REACH IN THE UPPER 50S NEAR 60. AFTER THAT
POINT...EXPECT TEMPS TO MODERATE TO NEAR NORMAL FOR SUNDAY...AND
THEN BEGIN TO SLOWLY DROP AS COLDER AIR FILTERS BACK IN DURING THE
DAY MONDAY AND AN UPPER LEVEL TROUGHING PATTERN TAKES HOLD OF MUCH
OF THE EASTERN HALF OF THE CONUS FOR THE REMAINDER OF THE FORECAST
PERIOD. UNFORTUNATELY...THIS MEANS WE WILL ONCE AGAIN EXPECT TO SEE
HIGHS IN THE 30S BY NEXT WEDNESDAY AND THURSDAY.

AS FOR PRECIP CHANCES DURING THE EXTENDED TIME FRAME...PREVIOUS
MODEL RUNS /AT LEAST THE LAST 4/ HAVE SHOWN THE MAIN PRECIP
POTENTIAL PULLING THROUGH THE REGION MONDAY NIGHT INTO TUESDAY...IN
RESPONSE TO THE SHORTWAVE MOVING TO THE UPPER GREAT LAKES REGION
AROUND THE SAME TIME. IN THE LATEST AFTERNOON MODEL RUNS...LONG
RANGE MODELS ARE STILL SHOWING THIS AREA OF PRECIP...BUT ARE
CONTINUING TO HAVE A VERY HARD TIME DETERMINING THE TIMING AND
PLACEMENT ACROSS THE OHIO VALLEY REGION. EVEN THE NAM...WHOSE CYCLE
ENDS BEFORE THE PRECIP EVER HITS EASTERN KY...IS SHOWING THE
DEVELOPMENT OF THE SURFACE LOW UPSTREAM DURING THE DAY SUNDAY. WITH
ALL OF THIS IN MIND...STUCK WITH THE SLIGHT CHANCE POPS THAT WERE
GIVEN BY THE ALLBLEND. THERE ALSO SEEMS TO BE SEVERAL OTHER ROUNDS
OF LIGHT PRECIP SHOWING UP IN THE LATEST RUNS OF THE GEM/ECWMF/AND
GFS...MAINLY DURING THE SUNDAY INTO MONDAY TIME FRAME. ON ONE
HAND...ALL THE MODELS ARE SHOWING UP WITH THIS POTENTIAL PRECIP. ON
THE OTHER...NONE OF THEM AGREE ON THE EXTENT...TIMING...OR STRENGTH
OF THE PRECIP. AS A RESULT...DID MENTION POPS FOR SATURDAY NIGHT AND
AGAIN SUNDAY NIGHT BASED ON MODEL CONSENSUS...BUT WAS NOT NEARLY
CONFIDENT ENOUGH TO GO ABOVE LOW END SLIGHT CHANCES. IT WILL BE
POSSIBLE THAT THE NEXT MODEL RUNS WILL ONCE AGAIN REMOVE THIS
PRECIP...SO WILL BE SOMETHING TO LOOK FOR DURING NEXT FORECAST
PACKAGE. REGARDLESS...DO NOT EXPECT EITHER ROUND TO BE VERY
IMPACTFUL.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1037 PM EST THU FEB 20 2014

CONDITIONS SHOULD DETERIORATE FROM VFR TO A MIX OF MVFR AND IFR
TONIGHT AS A LINE OF SHOWERS AND THUNDERSTORMS MOVES THROUGH.
DAMAGING WINDS WILL BE POSSIBLE WITH THE SHOWERS AND STORMS. A COLD
FRONT WILL FOLLOW NOT FAR BEHIND THE CONVECTION...AND ADDITIONAL
WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH IT. THE PRECIPITATION WILL
EXIT TO THE EAST BY AROUND 14Z. SKIES WILL CLEAR AND VFR IS THEN
EXPECTED THROUGH THE DAY FRIDAY. WINDS REMAIN BRISK...WITH GUSTS
OF 25-30 KTS DURING THE DAY.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 4 AM EST FRIDAY FOR KYZ044-050>052-058>060-
068-069-079-080-083>088-104-106>120.

&&

UPDATE...HAL
SHORT TERM...DUSTY
LONG TERM...JMW
AVIATION...HAL
Hazardous weather outlook, Feb 20, 3:19 PM EST, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
319 PM EST THU FEB 20 2014

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-212330-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
319 PM EST THU FEB 20 2014

...WIND ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

A LINE OF POTENTIALLY SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA
DURING THE OVERNIGHT HOURS. THERE WILL BE A SLIGHT RISK OF DAMAGING
WIND GUSTS. IN ADDITION...AN ISOLATED TORNADO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SNOW WILL BE POSSIBLE SUNDAY NIGHT...AND AGAIN MONDAY NIGHT THROUGH
TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DUSTY

In the hours before

Special weather statement, Feb 20, 9:47 PM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
947 PM EST THU FEB 20 2014

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-210800-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
947 PM EST THU FEB 20 2014

...SHOWERS AND THUNDERSTORMS MAY BRING DAMAGING WINDS TONIGHT...

A STRONG COLD FRONT WILL MOVE EAST THROUGH KENTUCKY TONIGHT. IT WILL
BE ACCOMPANIED BY A LINE OF SHOWERS AND THUNDERSTORMS WHICH WILL
AFFECT EASTERN KENTUCKY BETWEEN ABOUT 10 PM AND 4 AM. WHILE THE
THUNDER AND LIGHTNING MAY BE ON THE DECLINE AS THE WEATHER SYSTEM
PASSES THROUGH...WINDS ALOFT WILL REMAIN VERY STRONG. THUNDERSTORMS
OR EVEN JUST HEAVY RAIN SHOWERS MAY BE ABLE TO BRING THESE STRONG
WINDS TO THE GROUND AND CAUSE DAMAGE. THERE IS ALSO A POTENTIAL FOR
BRIEF HEAVY RAINS LEADING TO HIGH WATER ISSUES.

HAL

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 10:31 PM ESTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Rockcastle, Wayne44 min
Feb 20, 11:12 PM ESTSevere Thunderstorm WarningJKLJackson, Knox, Laurel, McCreary, Pulaski, Rockcastle and 2 more48 min
Feb 20, 11:20 PM ESTSevere Thunderstorm WarningJKLBath, Estill, Fleming, Menifee, Montgomery, Powell and 1 more40 min
Feb 20, 11:27 PM ESTAreal Flood AdvisoryJKLBath, Estill, Fleming, Lee, Menifee, Montgomery and 3 more4 hr
Feb 20, 11:41 PM ESTSevere Thunderstorm WarningJKLEstill, Jackson, Lee, Owsley, Rockcastle, Wolfe49 min
Feb 20, 11:55 PM ESTSevere Thunderstorm WarningJKLBell, Clay, Jackson, Knox, Laurel, McCreary and 2 more50 min
Feb 20, 11:57 PM ESTSevere Thunderstorm WarningJKLBath, Estill, Fleming, Menifee, Montgomery, Morgan and 3 more33 min
Feb 21, 12:15 AM ESTSevere Thunderstorm WarningJKLBreathitt, Lee, Magoffin, Morgan, Owsley, Wolfe45 min
Feb 21, 12:20 AM ESTSevere Thunderstorm WarningJKLElliott, Menifee, Morgan, Rowan, Wolfe40 min
Feb 21, 12:27 AM ESTSevere Thunderstorm WarningJKLBell, Breathitt, Clay, Harlan, Knott, Knox and 4 more48 min
Feb 21, 12:36 AM ESTAreal Flood AdvisoryJKLEstill, Jackson, Knox, Laurel, Lee, McCreary and 5 more5 hr
Feb 21, 12:57 AM ESTSevere Thunderstorm WarningJKLBreathitt, Elliott, Floyd, Johnson, Magoffin, Martin and 1 more48 min
Feb 21, 1:14 AM ESTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Letcher, Magoffin, Perry and 1 more46 min
Feb 21, 1:41 AM ESTSevere Thunderstorm WarningJKLMartin, Pike34 min
Feb 21, 1:49 AM ESTSevere Thunderstorm WarningJKLPike56 min
Feb 21, 1:56 AM ESTAreal Flood AdvisoryJKLBell, Clay, Harlan, Jackson, Knox, Laurel and 5 more3 hr
Feb 21, 2:31 AM ESTAreal Flood AdvisoryJKLBell, Harlan, Knott, Leslie, Letcher, Perry3 hr
Feb 21, 2:59 AM ESTFlash Flood WarningJKLClay, Knox, McCreary, Whitley4 hr
Feb 21, 3:30 AM ESTAreal Flood AdvisoryJKLBath, Estill, Fleming, Lee, Menifee, Montgomery and 3 more3 hr
Feb 21, 3:41 AM ESTAreal Flood AdvisoryJKLBreathitt, Floyd, Johnson, Knott, Letcher, Magoffin and 3 more6 hr
Feb 21, 5:41 AM ESTAreal Flood AdvisoryJKLBreathitt, Clay, Jackson, Knox, Laurel, Lee and 8 more3 hr
Feb 21, 6:12 AM ESTAreal Flood AdvisoryJKLBell, Clay, Knox, Leslie, McCreary, Whitley2 hr
Feb 21, 7:57 AM ESTFlash Flood WarningJKLFloyd4 hr
Feb 21, 12:29 PM ESTRiver Flood AdvisoryJKLWhitley4 days
Feb 21, 1:42 PM ESTRiver Flood AdvisoryJKLLee64 hr
Feb 21, 1:46 PM ESTRiver Flood AdvisoryJKLEstill70 hr
Feb 21, 3:12 PM ESTRiver Flood AdvisoryJKLClay16 hr
Feb 21, 4:42 PM ESTRiver Flood AdvisoryJKLKnox26 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.